advertisement
Question
Posted by: Ella | 2009/11/23

Velirritasie

Nek, gesig, V gedeelte van bors erge rooi, jeuk gebruik HVT, 54 oud - uitskakeling gedoen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ella
Dit klink vir my of jy dalk 'n allergie of ekseem het. Jy mag dalk kortisoon pilletjies nodig hê, so sien jou dokter vir 'n voorskrif?
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Zexeon | 2009/11/23

Maybe its Dermititis or something els. The pharmacy could give you an ointment if it doesn' t work you could go see your GP and he/she could refer you to a Dermotoligist if he/she couldn' t cure it.

Reply to Zexeon
Posted by: cyberdoc | 2009/11/23

Hallo Ella
Dit klink vir my of jy dalk 'n allergie of ekseem het. Jy mag dalk kortisoon pilletjies nodig hê, so sien jou dokter vir 'n voorskrif?
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement